# SDR CALA2025013002115

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 114,924 hours, 23,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS UNARMED LIGHT ON OVERHEAD PANEL REQUIRES RELAMPING RELAMPED EMERGENCY LIGHT UNARMED ON OVR HEAD PANEL OPS CHECK GOOD A.C OKAY TO CONTINUE ADD EMP:U417941
